Harald Helfgott
Harald Helfgott
Directeur de Recherches, Paris VI/VII; Humboldt Professor, Georg-August Universität Göttingen
Verified email at math.univ-paris-diderot.fr - Homepage
TitleCited byYear
Growth and Generation in
HA Helfgott
Annals of Mathematics, 601-623, 2008
2552008
Growth in SL_3 (Z/pZ)
HA Helfgott
arXiv preprint arXiv:0807.2027, 2008
1002008
Major arcs for Goldbach's problem
HA Helfgott
arXiv preprint arXiv:1305.2897, 2013
88*2013
The ternary Goldbach conjecture is true
HA Helfgott
arXiv preprint arXiv:1312.7748, 2013
752013
Integral points on elliptic curves and 3-torsion in class groups
H Helfgott, A Venkatesh
Journal of the American Mathematical Society 19 (3), 527-550, 2006
752006
On the diameter of permutation groups
HA Helfgott, Á Seress
Annals of mathematics, 611-658, 2014
572014
Minor arcs for Goldbach's problem
HA Helfgott
arXiv preprint arXiv:1205.5252, 2012
522012
On the behaviour of root numbers in families of elliptic curves
HA Helfgott
arXiv preprint math/0408141, 2004
48*2004
Growth in groups: ideas and perspectives
H Helfgott
Bulletin of the American Mathematical Society 52 (3), 357-413, 2015
452015
Enumeration of tilings of diamonds and hexagons with defects
H Helfgott, IM Gessel
Electron. J. Combin 6 (1), 1999
431999
AN EXPLICIT INCIDENCE THEOREM IN 𝔽p
HA Helfgott, M Rudnev
Mathematika 57 (1), 135-145, 2011
422011
Lossless image compression by block matching
JA Storer, H Helfgott
The Computer Journal 40 (2_and_3), 137-145, 1997
421997
The ternary Goldbach problem
HA Helfgott
arXiv preprint arXiv:1501.05438, 2015
362015
Deterministic methods to find primes
T Tao, E Croot III, H Helfgott
Mathematics of Computation 81 (278), 1233-1246, 2012
292012
On the square-free sieve
H Helfgott
arXiv preprint math/0309109, 2003
292003
Numerical Verification of the Ternary Goldbach Conjecture up to 8.875·1030
HA Helfgott, DJ Platt
Experimental Mathematics 22 (4), 406-409, 2013
282013
Growth of Small Generating Sets in SLn(ℤ/pℤ)
N Gill, HA Helfgott
International Mathematics Research Notices 2011 (18), 4226-4251, 2011
272011
Root numbers and ranks in positive characteristic
B Conrad, K Conrad, H Helfgott
Advances in Mathematics 198 (2), 684-731, 2005
252005
Growth in solvable subgroups of
N Gill, HA Helfgott
Mathematische Annalen 360 (1-2), 157-208, 2014
24*2014
Improving Roth's theorem in the primes
HA Helfgott, A De Roton
International Mathematics Research Notices 2011 (4), 767-783, 2011
212011
The system can't perform the operation now. Try again later.
Articles 1–20